# SDR DALA2016061404593

- Difficulty date: June 9, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,755 hours, 29,143 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT SIDE OF VERITCAL STABILIZER AT MATING SURFACE OF EMPENNAGE AT BS 116.  REPAIRED CRACK ON LT SIDE OF VERTICAL STABILIZER AT MATING SURFACE OF EMPENNAGE BS 1116 IAW SRM 55-30-01, FIG 201, REPAIR 5.
